Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Cough, sound while sleeping. Montek LC a steroid? Wheezing?

Hi doctor, My son is suffering from cough for the last three days.He had the cough for him 3 weeks later and got subsisde and started agin 2 days b4.Whn he starts sleeping there is aslight sound that can be heard but whn he goes to sound sleep its not there.Today whn i went to consult doctor he has put him on Montek LC kid .I just want to know if it is a steroid and is he sufferingfrom asthma or Weezing .Please do help
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi , welcome to H.C.M.Forum. don't worry it not a steroid, it is a drug to reduce the allergy which is causing this cough. he needs to take antibiotics and decongestants for the complete relief. blood test is to be done and if there is eosinophelia it is also to be treated. but as a whole there is nothing to worry about it. thank you.
Answered: Sat, 17 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor